Dexue Zhang

Email: dxzhang<<at>>scu.edu.cn

__________________________________________________

Employment:

1999.7 –  : School of Mathematics, Sichuan University, Professor

1994.1 – 1999.6: Department of Mathematics, Sichuan University, Associate Professor

1993.4 – 1993.12: Department of Mathematics, Sichuan University, Lecturer

__________________________________________________

Education:

1987.9 – 1993.3: Department of Mathematics, Sichuan University, Ph.D. Supervisor: Professor Yingming Liu.

1983.9 – 1987.6: Department of Mathematics, Sichuan University, B.Sc.

__________________________________________________

 

Research interests:

Fuzzy topology, Fuzzy order, Categorical topology

__________________________________________________

Preprints:

W. Li and D. Zhang. Sober metric approach spaces. arXiv:1607.03208, 2016.

__________________________________________________

Selected publications:

W. Li, H. Lai and D. Zhang. Yoneda completeness and flat completeness of ordered fuzzy sets. Fuzzy Sets and Systems, 2016  http://www.sciencedirect.com/science/article/pii/S0165011416302044

Z. Shen, D. Zhang, Symmetric difference operators on fuzzy sets, Fuzzy Sets and Systems, 2015. http://www.sciencedirect.com/science/article/pii/S0165011415005850

L. Shen, Y. Tao and D. Zhang. Chu connections and back diagonals between Q-distributors, Journal of Pure and Applied Algebra 220 (2016) 1858-1901. http://www.sciencedirect.com/science/article/pii/S0022404915002856

Y. Chai, D. Zhang, A representation of fuzzy numbers, Fuzzy Sets and Systems 295 (2016) 1-18. http://www.sciencedirect.com/science/article/pii/S0165011415006089

H. Lai, D. Zhang, Closedness of the category of liminf complete fuzzy orders, Fuzzy Sets and Systems 282 (2016) 86-98. http://www.sciencedirect.com/science/article/pii/S0165011414004874

Q. Pu, D. Zhang, Categories enriched over a quantaloid: Algebras, Theory and Applications of Categories 30 (2015) 751-774. http://www.tac.mta.ca/tac/volumes/30/21/30-21.pdf

W. Li, D. Zhang, Continuous generalized partial metric spaces, Journal of Sichuan University (Natural Science Edition) 52 (2015) 703-709.

Y. Tao, H. Lai, D. Zhang, Quantale-valued preorders: globalization and cocompleteness, Fuzzy Sets and Systems 256 (2014) 236-251. http://www.sciencedirect.com/science/article/pii/S016501141200423X

Z. Shen, D. Zhang, A note on the continuity of triangular norms, Fuzzy Sets and Systems 252 (2014) 35-38. http://www.sciencedirect.com/science/article/pii/S016501141400089X

L. Shen and D. Zhang. Categories enriched over a quantaloid: Isbell adjunctions and Kan adjunctions. Theory and Applications of Categories, 28 (2013) 577-615.  http://www.tac.mta.ca/tac/volumes/28/20/28-20.pdf

L. Shen, D. Zhang, The concept lattice functors, International Journal of Approximate Reasoning 54 (2013) 166-183. 

http://www.sciencedirect.com/science/article/pii/S0888613X12001351

L. Shen, D. Zhang, Formal concept analysis on fuzzy sets, in: Witold Pedrycz, Marek Reformat (Eds.), Proceedings of the IFSA World Congress and NAFIPS Annual Meeting, 2013 Joint, IEEE Conference Publications, 2013, 215-219. 

Q. Pu, D. Zhang, Preordered sets valued in a GL-monoid, Fuzzy Sets and Systems 187 (2012) 1-32. http://www.sciencedirect.com/science/article/pii/S0165011411002983

P. Chen, H. Lai, D. Zhang, Coreflective hull of finite strong L-topological spaces, Fuzzy Sets and Systems 182 (2011) 79–92. http://www.sciencedirect.com/science/article/pii/S0165011410002034

D. Zhang, Implication structures, fuzzy subsets, and enriched categories, Fuzzy Sets and Systems 161 (2010) 1205-1223. http://www.sciencedirect.com/science/article/pii/S0165011409004023

J. Gutierrez Garcia, I. Mardones-Perez, M.A. de Prada Vicente, D. Zhang, Fuzzy Galois connections categorically, Mathematical Logic Quarterly 56 (2010) 131-147. http://onlinelibrary.wiley.com/doi/10.1002/malq.200810044/full

H. Lai, D. Zhang, Good fuzzy preorders on fuzzy power structures, Archive Mathematical Logic 49 (2010) 469-489. http://link.springer.com/article/10.1007/s00153-010-0181-z

P. Chen, D. Zhang, Alexandroff L-co-topological spaces, Fuzzy Sets and Systems 161 (2010) 2505-2514. http://www.sciencedirect.com/science/article/pii/S0165011410000175

L. Li, D. Zhang, On the relationship between limit spaces, many valued topological spaces, and many valued preorders, Fuzzy Sets and Systems 160 (2009) 204-1217. http://www.sciencedirect.com/science/article/pii/S0165011408003941

H. Lai, D. Zhang, Concept lattices of fuzzy contexts: formal concept analysis vs. rough set theory, International Journal of Approximate Reasoning 50 (2009) 695-707. http://www.sciencedirect.com/science/article/pii/S0888613X08001837

H. Zhao, D. Zhang, Many valued lattices and their representations, Fuzzy Sets and Systems 159 (2008) 81-94. http://www.sciencedirect.com/science/article/pii/S016501140700348X

D. Zhang, Uniform environments as a general framework for metrics and uniformities, Fuzzy Sets and Systems 159 (2008) 559-572. http://www.sciencedirect.com/science/article/pii/S0165011407004162

C. Fang, D. Zhang, On the change-base issue of Ω-categories, Chinese Ann. Math. Ser. B 29 (2008) 341-352.

D. Zhang, An enriched category approach to many valued topology, Fuzzy Sets and Systems 158 (2007) 349-366. http://www.sciencedirect.com/science/article/pii/S016501140600409X

H. Lai, D. Zhang, Complete and directed complete Ω-categories, Theoretical Computer Science 388 (2007) 1–25. http://www.sciencedirect.com/science/article/pii/S0304397507006792

H. Lai, D. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems 157 (2006) 1865-1885. http://www.sciencedirect.com/science/article/pii/S0165011406000996

D. Zhang, Galois connections between categories of L-topological spaces, Fuzzy Sets and Systems 152 (2005) 385-394. http://www.sciencedirect.com/science/article/pii/S0165011404004026

H. Lai, D. Zhang, On the embedding of Top in the category of stratified L-topological spaces, Chin. Ann. Math. Ser. B. 26 (2005) 219-228.

D. Zhang, Triangular norms on partially ordered sets, Fuzzy Sets and Systems 153 (2005) 195-209. http://www.sciencedirect.com/science/article/pii/S0165011405000552

D. Zhang, Simultaneously reflective and coreflective full subconstructs of stratified L-topological spaces are concretely reflective and coreflective, Fuzzy Sets and Systems 144 (2004) 403-409.  http://www.sciencedirect.com/science/article/pii/S0165011403002999

D. Zhang, A comparison of various uniformities in fuzzy topology, Fuzzy Sets and Systems 140 (2003) 399-422. http://www.sciencedirect.com/science/article/pii/S0165011403000873

D. Zhang, Meet continuous lattices, limit spaces and L-topological spaces, Fuzzy Sets and Systems 140 (2003) 479-487. http://www.sciencedirect.com/science/article/pii/S0165011403001349

S. Li, D. Zhang, A non-topologically generated Hutton-Lowen uniformizable fuzzy topological space, Quaest. Math. 26 (2003) 471-477. http://www.tandfonline.com/doi/pdf/10.2989/16073600309486076

D. Zhang, Y. Li, Sober topological molecular lattices, Northeast J. Math. 19 (2003) 254-258.

Y. Li, D. Zhang, Injective topological molecular lattices, Acta. Math. Sinica 46 (2003) 1025-1030.

D. Zhang, On the reflectivity and coreflectivity of L-fuzzifying topological spaces in L-topological spaces, Acta. Math. Sinica, English Series, 18 (2002) 55-68.

D. Zhang, Stratified Hutton uniform spaces, Fuzzy Sets and Systems 131 (2002) 337-346. http://www.sciencedirect.com/science/article/pii/S0165011402000465

D. Zhang, On the relationship between several basic categories in fuzzy topology, Quaest. Math. 25 (2002) 289-301. http://www.tandfonline.com/doi/abs/10.2989/16073600209486016

D. Zhang, L-fuzzifying topologies as L-topologies, Fuzzy Sets and Systems 125 (2002) 135-144. http://www.sciencedirect.com/science/article/pii/S0165011400001263

Y. Liu, D. Zhang, A note on exponential Lowen spaces, Chinese J. Contemp. Math. 23 (2002) 21-28.

D. Zhang, A natural topology for fuzzy numbers, J. Math. Anal. Appl. 264 (2001) 344-353.  http://www.sciencedirect.com/science/article/pii/S0022247X01976620

H. Herrlich, D. Zhang, Is the construct of L-topological spaces a co-tower extension of some simpler construct? Quaest. Math. 24 (2001) 147-155. http://www.tandfonline.com/doi/abs/10.1080/16073606.2001.9639202

D. Zhang, Tower extension of topological constructs, Comment. Math. Univ. Carolinae 41 (2001) 41-51. http://www.emis.ams.org/journals/CMUC/pdf/cmuc0001/zhang.pdf

Y. Liu, D. Zhang, Lowen spaces, J. Math. Anal. Appl. 241 (2000) 30-38. http://www.sciencedirect.com/science/article/pii/S0022247X99965861

D. Zhang, Fuzzy pretopological spaces, an extensional topological extension of fuzzy topological spaces, Chinese Ann. Math. Series B, 20 (1999) 309-316.

D. Zhang, L. Xu, Categories isomorphic to FNS, Fuzzy Sets and Systems 104 (1999) 373-380.  http://www.sciencedirect.com/science/article/pii/S0165011498000979

T. Kubiak, D. Zhang, On the L-fuzzy Brouwer fixed point theorem, Fuzzy Sets and Systems 105 (1999) 287-292. http://www.sciencedirect.com/science/article/pii/S0165011498003273

D. Zhang, Zh. Yang, Cartesian closedness of categories of completely distributive lattices, Chinese Science Bulletin, English Series, 43B (1998) 2059-2062.

H. Herrlich, D. Zhang, Categorical properties of probabilistic convergence spaces, Applied Categorical Structures 6 (1998) 495-513. http://link.springer.com/article/10.1023/A%3A1008648428060

D. Zhang, Metrizable completely distributive lattices, Comment. Math. Univ. Carolinae 38 (1997) 137-148. http://www.emis.ams.org/journals/CMUC/pdf/cmuc9701/dexue.pdf

D. Zhang, Y. Liu, L-fuzzy version of Stone’s representation theorem for distributive lattices, Fuzzy Sets and Systems 76 (1995) 259-270. http://www.sciencedirect.com/science/article/pii/016501149500079Z

D. Zhang, Y. Liu, L-fuzzy modification of completely distributive lattices, Math. Nachr. 168 (1994) 79-95. http://onlinelibrary.wiley.com/doi/10.1002/mana.19941680106/full

D. Zhang, The stratified canonical fuzzy topology on I(I) is uniformizable, J. Math. Anal. Appl. 170 (1992) 65-74. http://www.sciencedirect.com/science/article/pii/0022247X9290006Y

张德学, 一般拓扑学基础, 科学出版社, 第一版, 2012, 修订版, 2014.

__________________________________________________

Last updated on 1 Oct 2016